RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 88, Issue 4, Pages 511–516 (Mi mz8522)  

This article is cited in 3 scientific papers (total in 3 papers)

On Algebraic Identities between Generalized Hypergeometric Functions

V. A. Gorelov

Moscow Power Engineering Institute (Technical University)

Abstract: In this paper, we obtain new algebraic identities between hypergeometric functions satisfying linear differential equations of arbitrary order as well as between the fundamental matrices of hypergeometric equations.

Keywords: hypergeometric function, algebraic identity, linear differential equation, hypergeometric equation, fundamental matrix, Kummer's identity, Euler's identity

DOI: https://doi.org/10.4213/mzm8522

Full text: PDF file (433 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 88:4, 487–491

Bibliographic databases:

Document Type: Article
UDC: 511.36
Received: 17.09.2009

Citation: V. A. Gorelov, “On Algebraic Identities between Generalized Hypergeometric Functions”, Mat. Zametki, 88:4 (2010), 511–516; Math. Notes, 88:4 (2010), 487–491

Citation in format AMSBIB
\Bibitem{Gor10}
\by V.~A.~Gorelov
\paper On Algebraic Identities between Generalized Hypergeometric Functions
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 4
\pages 511--516
\mathnet{http://mi.mathnet.ru/mz8522}
\crossref{https://doi.org/10.4213/mzm8522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2882213}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 4
\pages 487--491
\crossref{https://doi.org/10.1134/S0001434610090208}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284073100020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78249254863}


Linking options:
  • http://mi.mathnet.ru/eng/mz8522
  • https://doi.org/10.4213/mzm8522
  • http://mi.mathnet.ru/eng/mz/v88/i4/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Gorelov, “On the Algebraic Independence of Values of Generalized Hypergeometric Functions”, Math. Notes, 94:1 (2013), 82–95  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. S. I. Kalmykov, D. B. Karp, “New identities for a sum of products of the Kummer functions”, Sib. elektron. matem. izv., 15 (2018), 267–276  mathnet  crossref
    3. V. A. Gorelov, “Ob algebraicheskikh tozhdestvakh mezhdu fundamentalnymi matritsami uravnenii Besselya i Kummera”, Sib. elektron. matem. izv., 16 (2019), 258–262  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:286
    Full text:63
    References:40
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019